# SDR UPS07650965

- Difficulty date: October 22, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: A320141
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REROUTED TO DFW WITH GEAR DOWN AT 265 KT SW IND LEFT MAIN GEAR WOULD NOT RETRACT.  WITH GEAR HANDLE IN UP POSITION - ALL LIGHTS OUT, WITH HANDLE IN OFF POSITION GREEN LIGHT ILLUM.  RECYCLED GEAR, SAME IND AT 205 KNOTS IND.  REMOVED GEAR PIN FROM LEFT MAIN GEAR FWD OVERCENTER LINK OK TO CONTINUE AIRSPEED UNDER 270 REF AMM 05-51-07-2 AND A/C AOM.
